MathSciNet Relay Station
MathSciNet bibliographic data
MR1783636 (2002h:20078) 20K15
Kechris, Alexander S. On the classification problem for rank 2 torsion-free abelian groups. J. London Math. Soc. (2) 62 (2000), no. 2, 437–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement